Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Burnt face due to hair remover cream. How long will it take to heal?

I burned my face with nair facial hair remover. I put it all over my face for ten minutes and realized after that I should have only put it on my upper lip and chin. I have burns around my face and am using vitamin E , neosporin and aquaphor. Is there anything else I should do? How long will it take to heal? Should I go to urgent care or?
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  745
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
you have irritant contact dermatitis over face
what you applying is not enough ,add hydrocortisone cream over it twice a day
take antibiotic and anti histaminic medicine
in severe case steroid can be given for short time
avoid sun exposure and wind .
do not wash your face too frequently
it will take 5-7 days to heal depend upon severity of the burn
i hope i answered your question
Answered: Wed, 6 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor